# SDR VNAA2020071501102

- Difficulty date: July 12, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 12,968 hours, 11,743 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR IN COCKPIT PRIOR TO ACTIVATING PACKS.  PERFORMED OPS TEST OF THE RECIRCULATION FAN.  PERFORMED OPS TEST OF THE DISPLAY COOLING SYSTEM.  PERFORMED OPS TEST OF THE AIR CONDITIONING DISTRIBUTION SYSTEM, OPS CHECK GOOD NO UNUSUAL ODOR DETECTED.
